# SDR HALA2018020600031

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 25,335 hours, 59,784 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING APU, NOTICE A STRONG FUEL ODOR, SHUT APU DOWN AND FUEL ODOR WENT AWAY. FOUND FUEL LEAKING FROM APU FCU HARD LINE TO FUEL NOZZLE. REMOVED AND REPLACED FCU HARD LINE PER AMM 49-32-01. LEAK CHK OPS OK. ODOR NO LONGER PRESENT. OK FOR SVC.
